Alert archive / Louisiana / Special Weather Statements in 2016

Special Weather Statement, NWS Shreveport, LA

May 26, 2016Caldwell Parish, Louisiana

NWS Shreveport, LA issued this special weather statement at May 26, 2016, 7:21 PM CDT for Caldwell Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 7:21 PM CDT (00:21 UTC)
Expired
May 26, 2016, 8:00 PM CDT
In force
39 min
Issued by
NWS Shreveport, LA

County Caldwell Parish, LA

The radar

The Ft Polk radar (KPOE), 144 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2411 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WWUS84 KSHV 270021
SPSSHV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT THU MAY 26 2016
 
LAZ014-021-270100-
OUACHITA LA-CALDWELL LA-
721 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL AND SOUTH CENTRAL
OUACHITA PARISHES UNTIL 800 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLARKS...OR NEAR COLUMBIA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON...LUNA...FONDALE...VIXEN...BOSCO...
RIVERTON AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3208 9190 3209 9191 3207 9193 3206 9191
      3193 9199 3193 9210 3200 9231 3215 9231
      3243 9222 3235 9201 3228 9203 3227 9199
      3223 9201 3221 9199 3219 9201 3220 9197
      3217 9198 3216 9190 3212 9188 3212 9187
TIME...MOT...LOC 0021Z 203DEG 29KT 3203 9214 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:17 PM CDT, 4 minutes earlier.

Area forecast discussion, May 26, 7:17 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
717 PM CDT THU MAY 26 2016

The swath of showers and a few embedded thunderstorms continue to
slowly shift East Southeast with time. Heaviest rainfall amounts
today have occurred across northeast Texas and deep East Texas,
with deep East Texas still experiencing moderate rainfall this
evening. However, rainfall rates have slowed down a bit. Have
therefore increased pops to likely category to reflect latest
radar trends, with best pops shifting South and East throughout
the night.

&&

.PREV DISCUSSION... /issued 654 PM CDT THU MAY 26 2016/

AVIATION...
Main axis of precip over NW LA and extreme Eastern TX... is
widespread rain with just a few embedded tstms as stg storms over
SE TX and SW LA have cut off the gulf inflow needed for deeper
convection. most of this precip has moved east of ktyr and kggg
and remaining South of ktxk. Isold stgr convection farther East
will affect both the keld and the kmlu terminals 00-02z...with
heavy rainfall and stg gusty winds possible near cells. Klfk is
catching some stgr tstms sneaking into area from SE TX. Expecting
both isold storms and larger area of rain to both diminish around
02-03z this eve. Mostly mid lvl clouds to prevail once convection
diminishes. By around 27/07-08z, low clouds returning to East TX
and these mostly mvfr decks to spread eastward btwn 27/12-14z.
south winds overnight at least 5 to 10 kts....with S-SE winds
currently over ktyr and kggg at 15 to 20kts, gusting over 30 kts.
Scattered or possibly greater coverage of convection expected to
begin over NE TX after 27/14z. S-SE winds back up to 15 to 20 kts
areawide and may gust in excess of 35 kts over portions of NE TX.
wind gusts in storms could even be stgr. /vii/.

PREV DISCUSSION... /issued 423 PM CDT THU MAY 26 2016/

DISCUSSION...
Showers and thunderstorms continue to increase in coverage across
East Texas, SE Oklahoma, and SW Arkansas this afternoon. SPC
continues to have a Slight Risk for SVR storms along and west of a
line from Tyler,TX to Texarkana,AR. At the moment, it looks like
the greatest threat of SVR weather would come in the form of
damaging winds. Hail up to dime size is possible, but it appears
that the hail threat will be minimum as well as any tornado
threat. Showers and tstorms should diminish in coverage by late
evening.

On Friday, another upper level system will approach the region. A slight
risk of severe thunderstorms will be possible, mainly across
East Texas, Southeast Oklahoma, and Southwest Arkansas.
Instability associated with enhanced low- level moisture ahead of
a dry line across Texas, an approaching upper-low, and a strong
low-level jet are the primary factors contributing to severe
potential. Hail and damaging winds will be the main threat with
isolated tornadoes possible. Heavy rainfall will also be a
possibility on Friday with some areas possibly experiencing up to
4 inches, mainly across Southeast Oklahoma, Northeast Texas, and
extreme Southwest Arkansas.

An active weather pattern will continue across the region through
the weekend and into early next week, as an upper trough develops
across the SW portions of the US. Atmospheric conditions will
remain high for isolated to scattered showers/tstorms to develop
during the afternoon and evening hours each day...so decided to
leave a chance of pops in the forecast through next week.

High temperatures will remain in the mid to upper 80s and lows
in the upper 60s to lower 70s through the weekend into early next
week. High temperatures could approach the lower 90s across
portions of the region early next week through the end of the
forecast period, making for very hot and humid conditions. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  82  70  86 /  70  60  50  40
MLU  72  84  69  86 /  60  50  40  60
DEQ  69  79  67  84 /  60  70  60  30
TXK  70  81  68  85 /  60  70  60  40
ELD  71  81  68  85 /  50  60  50  50
TYR  72  81  70  86 /  70  70  60  30
GGG  71  81  70  86 /  70  70  60  30
LFK  73  83  72  88 /  70  60  50  50

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

29/07/20
Hazardous weather outlook, May 26, 12:12 PM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CDT THU MAY 26 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1212 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY. SOME
STORMS MAY BECOME SEVERE ACROSS NORTHEAST TEXAS...SOUTHWEST
ARKANSAS...AND SOUTHEAST OKLAHOMA LATER THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREAT...BUT ISOLATED
TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE
IN SOME STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL EXTEND INTO FRIDAY WITH A FEW
SEVERE STORMS POSSIBLE DURING THE AFTERNOON ACROSS SOUTHEAST
OKLAHOMA...NORTHEAST TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS.
LOCALLY HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES WILL BE THE MAIN THREATS. AFTERNOON SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH MOST OF THE WEEKEND AND INTO
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE POSSIBLE THIS AFTERNOON.

20

In the hours before

Special weather statement, May 26, 3:42 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT THU MAY 26 2016

TXZ149-150-152-262130-
CHEROKEE TX-RUSK TX-NACOGDOCHES TX-
342 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN
NACOGDOCHES AND EASTERN CHEROKEE COUNTIES UNTIL 430 PM CDT...

AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALTO...OR 10 MILES SOUTHEAST OF RUSK...MOVING NORTH AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSK...ALTO...PONTA...MORRILL...SACUL...NEW SALEM...
NEW SUMMERFIELD...REKLAW...LILBERT AND LINWOOD.

LAT...LON 3202 9512 3199 9501 3199 9498 3196 9481
      3157 9496 3161 9517
TIME...MOT...LOC 2041Z 192DEG 29KT 3167 9505

PALMER
Special weather statement, May 26, 5:18 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 PM CDT THU MAY 26 2016

TXZ152-165-262300-
ANGELINA TX-NACOGDOCHES TX-
518 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANGELINA AND
NORTHWESTERN NACOGDOCHES COUNTIES UNTIL 600 PM CDT...

AT 517 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WELLS...OR 17 MILES WEST OF NACOGDOCHES...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NACOGDOCHES...TRAWICK...DOUGLASS...SACUL...POLLOK...CUSHING...
APPLEBY...CENTRAL...LILBERT AND LOONEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3129 9490 3132 9490 3134 9496 3138 9495
      3142 9500 3153 9487 3155 9490 3158 9489
      3157 9492 3158 9492 3170 9497 3172 9496
      3174 9497 3176 9497 3176 9493 3178 9496
      3185 9493 3174 9459 3129 9488
TIME...MOT...LOC 2217Z 203DEG 21KT 3152 9493

19
Special weather statement, May 26, 5:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
553 PM CDT THU MAY 26 2016

ARZ073-LAZ004-262330-
UNION AR-CLAIBORNE LA-
553 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN CLAIBORNE PARISHES UNTIL 630
PM CDT...

AT 552 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF HOMER...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...LISBON...HEW HOPE...CORNEY LAKE...ANTIOCH AND
SUMMERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 9269 3301 9273 3293 9272 3276 9279
      3279 9299 3310 9293 3306 9267
TIME...MOT...LOC 2252Z 194DEG 18KT 3285 9287

19
Special weather statement, May 26, 5:55 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT THU MAY 26 2016

LAZ013-019-021-262345-
CALDWELL LA-JACKSON LA-WINN LA-
555 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON...
NORTHWESTERN CALDWELL AND NORTHEASTERN WINN PARISHES UNTIL 645 PM
CDT...

AT 554 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CLARKS...OR 13 MILES WEST OF COLUMBIA...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VIXEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3198 9225 3203 9241 3229 9233 3229 9231
      3228 9231 3228 9228 3224 9210
TIME...MOT...LOC 2254Z 199DEG 17KT 3207 9231

19
Special weather statement, May 26, 6:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT THU MAY 26 2016

ARZ073-270015-
UNION AR-
641 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 715 PM
CDT...

AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAWSON...OR 9 MILES EAST OF EL DORADO...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALION...LAWSON...URBANA...MORO BAY STATE PARK...HILLSBORO AND PIGEON
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3307 9245 3316 9264 3337 9255 3333 9252
      3332 9252 3333 9250 3332 9249 3333 9248
      3332 9246 3331 9247 3330 9246 3329 9247
      3327 9244 3328 9238 3330 9235 3328 9234
      3328 9233 3326 9232 3328 9230 3326 9229
TIME...MOT...LOC 2340Z 208DEG 13KT 3319 9251

19
Special weather statement, May 26, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT THU MAY 26 2016

LAZ014-021-270100-
OUACHITA LA-CALDWELL LA-
721 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL AND SOUTH CENTRAL
OUACHITA PARISHES UNTIL 800 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLARKS...OR NEAR COLUMBIA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON...LUNA...FONDALE...VIXEN...BOSCO...
RIVERTON AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3208 9190 3209 9191 3207 9193 3206 9191
      3193 9199 3193 9210 3200 9231 3215 9231
      3243 9222 3235 9201 3228 9203 3227 9199
      3223 9201 3221 9199 3219 9201 3220 9197
      3217 9198 3216 9190 3212 9188 3212 9187
TIME...MOT...LOC 0021Z 203DEG 29KT 3203 9214

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM CDTSpecial Weather StatementSHVAngelina59 min
May 26, 9:52 PM CDTSpecial Weather StatementSHVSabine, San Augustine38 min
May 26, 10:30 PM CDTSpecial Weather StatementSHVSabine45 min
May 27, 4:41 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more16 hr
May 27, 11:34 AM CDTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches, San Augustine, Shelby3 hr
May 27, 12:23 PM CDTSpecial Weather StatementSHVSan Augustine37 min
May 27, 12:34 PM CDTSpecial Weather StatementSHVSabine, San Augustine41 min
May 27, 1:15 PM CDTSevere Thunderstorm WarningSHVSabine45 min
May 27, 1:27 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby5 days
May 27, 1:29 PM CDTRiver Flood WarningSHVGregg4 days
May 27, 1:29 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith72 hr
May 27, 1:39 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine51 min
May 27, 1:46 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches29 days
May 27, 1:51 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston23 days
May 27, 1:51 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity28 days
May 27, 1:52 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler32 days
May 27, 1:52 PM CDTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler8 days
May 27, 1:56 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
May 27, 2:24 PM CDTSevere Thunderstorm WarningSHVSabine66 min
May 27, 5:35 PM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, San Augustine40 min
May 26, 7:46 PM CDTSpecial Weather StatementSHVBossier, Caddo44 min
May 26, 8:18 PM CDTAreal Flood AdvisorySHVCaldwell117 min
May 26, 8:46 PM CDTSpecial Weather StatementSHVBossier, Caddo, De Soto44 min
May 26, 11:24 PM CDTSpecial Weather StatementSHVGrant, Natchitoches66 min
May 27, 12:51 AM CDTSpecial Weather StatementSHVGrant, Natchitoches, Sabine54 min
May 27, 2:29 PM CDTSevere Thunderstorm WarningSHVNatchitoches61 min
May 27, 3:05 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn55 min
May 27, 3:35 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more55 min
May 27, 4:32 PM CDTFlash Flood WarningSHVGrant, Natchitoches, Sabine3 hr
May 27, 5:46 PM CDTSpecial Weather StatementSHVCaddo29 min
May 27, 6:40 PM CDTSpecial Weather StatementSHVCaddo50 min

Nearby

Special Weather Statements in Louisiana, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.